# SDR SWIA2021081860340

- Difficulty date: June 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR SURROUND MID- CAP ANGLE HAS CORROSION.     (C-CHECK RO 8/16/2021)    EVALUATED PAX DOOR MID CAP ANGLE CORROSION AS OUT-OF-LIMITS DUE TO EXFOLIATION WITH 100% MATERIAL LOSS. REMOVED CORRODED PAX DOOR MID CAP ANGLE, AND INSTALLED NEW MID CAP ANGLE. REF. BOMBARDIER DWG SH670-31810 REV. Y., AND CRJ700 SRM 51-41-02-001-001-A01. OPS CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
